MathSciNet Relay Station
MathSciNet bibliographic data
MR906019 14H40 (14H15)
Ran, Ziv On a theorem of Martens. Rend. Sem. Mat. Univ. Politec. Torino 44 (1986), no. 2, 287–291 (1987).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement